Volume 17, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Pair of pants decomposition of $4$–manifolds

Marco Golla and Bruno Martelli

Algebraic & Geometric Topology 17 (2017) 1407–1444
Bibliography
1 F Costantino, D Thurston, 3–manifolds efficiently bound 4–manifolds, J. Topol. 1 (2008) 703 MR2417451
2 S Fischli, D Yavin, Which 4–manifolds are toric varieties ?, Math. Z. 215 (1994) 179 MR1259454
3 S Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2007) MR2341532
4 G Mikhalkin, Decomposition into pairs-of-pants for complex algebraic hypersurfaces, Topology 43 (2004) 1035 MR2079993
5 M Passare, H Rullgård, Amoebas, Monge–Ampère measures, and triangulations of the Newton polytope, Duke Math. J. 121 (2004) 481 MR2040284
6 M Salvetti, Topology of the complement of real hyperplanes in CN, Invent. Math. 88 (1987) 603 MR884802
7 V G Turaev, Quantum invariants of knots and 3–manifolds, 18, de Gruyter (2010) MR2654259
8 F Waldhausen, Eine Klasse von 3–dimensionalen Mannigfaltigkeiten, I, Invent. Math. 3 (1967) 308 MR0235576